RUS  ENG
Full version
JOURNALS // Matematicheskoe modelirovanie // Archive

Mat. Model., 2024 Volume 36, Number 4, Pages 77–91 (Mi mm4553)

Entropic regularization of the discontinuous Galerkin method in conservative variables for three-dimensional Euler equations

Y. A. Kriksin, V. F. Tishkin

Keldysh Institute of Applied Mathematics RAS

Abstract: The entropic regularization of the conservative stable discontinuous Galerkin method in conservative variables for three-dimensional Euler equations is constructed by the help of a special slope limiter. This limiter ensures the fulfillment of three-dimensional analogues of monotonicity conditions and a discrete analogue of entropic inequality. The developed method was tested on a three-dimensional model problem of a Taylor–Green vortex.

Keywords: Euler equations, the discontinuous Galerkin method, conservation laws, slope limiter, entropic inequality, Taylor–Green vortex.

Received: 16.10.2023
Revised: 08.11.2023
Accepted: 04.12.2023

DOI: 10.20948/mm-2024-04-05


 English version:
Mathematical Models and Computer Simulations, 2024, 16:6, 843–852


© Steklov Math. Inst. of RAS, 2025